On some new arithmetic properties of the generalized Lucas sequences
MetadataShow full item record
AbstractSome arithmetic properties of the generalized Lucas sequences are studied, extending a number of recent results obtained for Fibonacci, Lucas, Pell, and Pell–Lucas sequences. These properties are then applied to investigate certain notions of Fibonacci, Lucas, Pell, and Pell–Lucas pseudoprimality, for which we formulate some conjectures.
CitationAndrica, D., Bagdasar, O. (2021). 'On some new arithmetic properties of the generalized Lucas sequence'. Mediterranean Journal of Mathematics, 18(47), pp. 1-15.
PublisherSpringer Science and Business Media LLC
JournalMediterranean Journal of Mathematics